# SDR AALA202305252208

- Difficulty date: May 19, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,990 hours, 25,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR WON'T CLOSE. **SUPPLEMENTAL REPORT FOR AALA202305244470: REMOVED AND REPLACED DAMAGED UPPER (AALA202305244470) AND LOWER (AALA202305252208) RADIUS LINKS PER AMM 52-11-21.** (CLOSED)
